# SDR TWAA0013001

- Difficulty date: August 22, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Aircraft time: 49,803 hours, 30,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT ABOVE THE AFT HOSTESS JUMP SEAT, AND AT CABIN ROW 3 WERE INOPERATIVE.  REPLACED THE BATTERY PACK AND POWER SUPPLY, (P/N 50202-090), FOR THE HOSTESS SEAT, AND REPLACED THE LAMP, (P/N 1315) AT ROW 3.  CHECK-C 12-12-99 MCI.
